# SDR F3LA200500022

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N917FR
- Make and model: Airbus A319-111
- Aircraft serial: 1890
- Aircraft time: 8,306 hours, 3,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Cracked
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CRACK IN L2 DOOR GEARBOX COVER.  REPAIRED L2 DOOR GEARBOX COVER PER EA A9-52R-10886.  PAINTED L2 DOOR GEARBOX COVER PER AMM 25-00-00-540.
